# SDR A6WA202111247985

- Difficulty date: October 20, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5200 · Doors
- Part: Web
- Part number: 601R31902537
- Part serial: NSN
- Condition: Cracked
- Location: Fs311.75 To Fs34
- Component: Passenger Door, Cndair, NA
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS A CRACK .375"L ON INNER WEB P/N:601R31902-537 AT FS 320 AT      UPPER FORWARD CORNER.  **************AIRCRAFT REMOVED FROM SERVICE**********************  DURING INCORPORATION OF GENERIC REO 601R-52-11-402 REV H, HFEC INSPECTION FOUND     CRACK ON INNER WEB FWD OF INNER SKIN CUTOUT AT FS 320 AND SEVERAL CRACKS ON FORMER P/N:601R31902-455. PERFORMED CUTOUT 13.4"L X 6.7"W ON INNER WEB AT FS 320.          CUTOUT 1"L X .600"W ON INNER WEB AT FS 320. PERFORMED CUTOUT TO INNER FORMER AT FS   320 12"L X 4.3"W. HFEC WAS PERFORMED AT ALL CUTOUTS WITH NO INDICATIONS. REPAIRED INNER FORMER P/N:601R31902-455 WITH REPAIR SPLICES IAW GENERIC REO 601R-52-11- 402 REV H. REPAIRED INNER WEB P/N:601R31902-537 WITH REPAIR DOUBLER 17.8"L X 10.5"W 2024-T3 .050" IAW GREO 601R-52-11-402 REV H AND MHIRJ REO 601R- 52- 11-2905 REV (--) RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW GREO 601R-52-11-402 REV (H) AND MHIRJ 601R-52-11-2905 REV (--). WORK COMPLETED ON AERSALE W/O #003472 CARD #20106 CRS4AER685B. PASSENGER DOOR P/N:601R31901-69  S/N:7257
